@article{(Open Science Index):https://publications.waset.org/pdf/11606,
	  title     = {Efficient Solution for a Class of Markov Chain Models of Tandem Queueing Networks},
	  author    = {Chun Wen and  Tingzhu Huang},
	  country	= {},
	  institution	= {},
	  abstract     = {We present a new numerical method for the computation of the steady-state solution of Markov chains. Theoretical analyses show that the proposed method, with a contraction factor α, converges to the one-dimensional null space of singular linear systems of the form Ax = 0. Numerical experiments are used to illustrate the effectiveness of the proposed method, with applications to a class of interesting models in the domain of tandem queueing networks.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {4},
	  year      = {2011},
	  pages     = {654 - 657},
	  ee        = {https://publications.waset.org/pdf/11606},
	  url   	= {https://publications.waset.org/vol/52},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 52, 2011},
	}